# SDR ASAA2020102633417

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,896 hours, 7,708 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT RT FMC (F/O'S SIDE) VTK FLAG MAP FLAG AND "SINGLE FMC OPERATION" ON SCRATCH PAD OF LEFT CDU.  RESET ITSELF THEN "VTK" AGAIN FOR 30 SECONDS, RESET ITSELF AND OPERATED NORMALLY UNTIL LANDING.  GROUNDED-YES. PERFORMED CDU BITE.  FOUND RT FAULT "WATCHDOG TIMER" PRESENT.  FMC RIGHT B. ACCOMPLISHED B737-900 FIM 27-51 TASK 806 "WATCHDOG TIMER FAULT.  NO MAINTENANCE MESSAGES SHOW, INTERMITTENT FAULT.
